# SDR USAA920080344

- Difficulty date: January 23, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C35243
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - NR 03-0553-8-0315/4, AFT CARGO COMPARTMENT DOOR CUT OUT AFT FRAME CRACKED, BS 847.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT AFT FRAME, BS 847 IAW B737 SRM 51-40-00.
